Lemsip Original Cold & Flu Hot Drink 10 Pack

Lemsip Original Cold & Flu Hot Drink 10 Pack

Lemsip Cold & Flu Hot Drink Lemon Sachet


For the temporary relief of cold & flu, including headaches, sore throat, fever, body aches and pains.



  • Contains Paracetamol. Keep out of reach of children.

  • Does not contain Gluten.

  • Suitable for use whilst pregnant or breastfeeding.

  • Contains total sugars 3.0g in a base including Sucrose, Aspartame, Saccharin & Lactose.

  • Contains 94mg (4.1mmol) of Sodium per sachet which should be taken into account by those on a Low Sodium Diet.

Size

10 Pack

Directions

Pour contents of sachet into mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener.

First Aid

If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26; New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed, serious liver damage.

Warnings

CONTAINS PARACETAMOL. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26; New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed, serious liver damage. Do not take with other products containing paracetamol, unless advised to do so by a doctor or pharmacist. Sachet is safety sealed - do not use if torn or damaged. PHENYLKETONURICS: CONTAINS PHENYLALANINE.

Precautions

CONTAINS PARACETAMOL. If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26; New Zealand 0800 764 766) or go to a hospital straight away even if you feel well because of the risk of delayed, serious liver damage. Do not take with other products containing paracetamol, unless advised to do so by a doctor or pharmacist. Sachet is safety sealed - do not use if torn or damaged. PHENYLKETONURICS: CONTAINS PHENYLALANINE.

Contains

Each sachet of powder contains Paracetamol 500mg, 94mg (4.1mmol) of Sodium.

Brand

Lemsip